I've been taking Soma (carisoprodol) and Vicodin NORCOS for the last year. Some days i would take up to 9 Somas in three pill intervals and other days i would take up to 14 Vicodin. This is all due to a fusion in my back. Every time I kick the pills i get diarrhea really bad and stomach pains. I was off for two weeks but still had that diarrhea. Has anyone took this combination and if they have or just took SOMAS can you help me or tell my if it gets better. My Doc said its fine but I think hes a quack.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.